Alert archive / New Mexico / Wind Advisories in 2009

Wind Advisory 7, NWS El Paso, TX

March 22, 2009

NWS El Paso, TX issued this wind advisory at Mar 22, 2009, 10:42 AM MDT. It took effect at Mar 23, 2009, 12:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 22, 2009, 10:42 AM MDT (16:42 UTC)
In effect from
Mar 23, 2009, 12:00 PM MDT
Expired
Mar 23, 2009, 8:00 PM MDT
In force
8 hr
Issued by
NWS El Paso, TX

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KEPZ 221642
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1042 AM MDT SUN MAR 22 2009

...WIND ADVISORY IN EFFECT FOR MONDAY AFTERNOON AND EARLY
EVENING...

.WINDY CONDITIONS WILL OCCUR ON TUESDAY WITH WEST WINDS HAVING
SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS TO 45 MPH OVER MOST
LOCATIONS BY THE AFTERNOON. HOWEVER WIND GUSTS MAY EXCEED 50 MPH
ACROSS HIGHER ELEVATIONS AND ESPECIALLY ALONG EASTERN SLOPES.
BLOWING DUST MAY REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW
AREAS CREATING HAZARDOUS TRAVEL CONDITIONS.

A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKY MOUNTAINS
WHILE A SURFACE LOW DEEPENS OVER COLORADO. THIS WEATHER PATTERN IS
FAVORABLE FOR STRONG WINDS ACROSS SOUTHERN NEW MEXICO AND WESTERN 
TEXAS.

NMZ022>025-030>032-TXZ055-056-231100-
/O.NEW.KEPZ.WI.Y.0007.090323T1800Z-090324T0200Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
1042 AM MDT SUN MAR 22 2009

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT
MONDAY. 

WINDY CONDITIONS WILL OCCUR ON TUESDAY WITH WEST WINDS HAVING
SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS TO 45 MPH OVER MOST
LOCATIONS BY AFTERNOON. HOWEVER WIND GUSTS MAY EXCEED 50 MPH ACROSS
HIGHER ELEVATIONS AND ESPECIALLY ALONG EASTERN SLOPES. BLOWING
DUST MAY REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW AREAS
CREATING HAZARDOUS TRAVEL CONDITIONS. DRIVING WILL ALSO BE
DIFFICULT FOR HIGH PROFILE VEHICLES AND THROUGH MOUNTAIN PASSES.

A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKY MOUNTAINS
WHILE A SURFACE LOW DEEPENS OVER COLORADO. THIS WEATHER PATTERN IS
FAVORABLE FOR STRONG WINDS ACROSS SOUTHERN NEW MEXICO AND WESTERN
TEXAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ROGASH
3 follow-up statements
000 
WWUS74 KEPZ 221744 CCA
NPWEPZ

URGENT - WEATHER MESSAGE...CORRECTED FOR VALID DAY
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1042 AM MDT SUN MAR 22 2009

...WIND ADVISORY IN EFFECT FOR MONDAY AFTERNOON AND EARLY
EVENING...

.WINDY CONDITIONS WILL OCCUR ON MONDAY WITH WEST WINDS HAVING
SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS TO 45 MPH OVER MOST
LOCATIONS BY THE AFTERNOON. HOWEVER WIND GUSTS MAY EXCEED 50 MPH
ACROSS HIGHER ELEVATIONS AND ESPECIALLY ALONG EASTERN SLOPES.
BLOWING DUST MAY REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW
AREAS CREATING HAZARDOUS TRAVEL CONDITIONS.

A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKY MOUNTAINS
WHILE A SURFACE LOW DEEPENS OVER COLORADO. THIS WEATHER PATTERN IS
FAVORABLE FOR STRONG WINDS ACROSS SOUTHERN NEW MEXICO AND WESTERN 
TEXAS.

NMZ022>025-030>032-TXZ055-056-231100-
/O.NEW.KEPZ.WI.Y.0007.090323T1800Z-090324T0200Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
1042 AM MDT SUN MAR 22 2009

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT
MONDAY. 

WINDY CONDITIONS WILL OCCUR ON MONDAY WITH WEST WINDS HAVING
SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS TO 45 MPH OVER MOST
LOCATIONS BY AFTERNOON. HOWEVER WIND GUSTS MAY EXCEED 50 MPH ACROSS
HIGHER ELEVATIONS AND ESPECIALLY ALONG EASTERN SLOPES. BLOWING
DUST MAY REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW AREAS
CREATING HAZARDOUS TRAVEL CONDITIONS. DRIVING WILL ALSO BE
DIFFICULT FOR HIGH PROFILE VEHICLES AND THROUGH MOUNTAIN PASSES.

A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKY MOUNTAINS
WHILE A SURFACE LOW DEEPENS OVER COLORADO. THIS WEATHER PATTERN IS
FAVORABLE FOR STRONG WINDS ACROSS SOUTHERN NEW MEXICO AND WESTERN
TEXAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ROGASH
000 
WWUS74 KEPZ 221758
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1158 AM MDT SUN MAR 22 2009

...WIND ADVISORY IN EFFECT FOR MONDAY AFTERNOON AND EARLY
EVENING...

.WINDY CONDITIONS WILL OCCUR ON MONDAY WITH WEST WINDS HAVING
SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS TO 45 MPH OVER MOST
LOCATIONS BY THE AFTERNOON. HOWEVER WIND GUSTS MAY EXCEED 50 MPH
ACROSS HIGHER ELEVATIONS AND ESPECIALLY ALONG EASTERN SLOPES.
BLOWING DUST MAY REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW
AREAS CREATING HAZARDOUS TRAVEL CONDITIONS.

A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKY MOUNTAINS
WHILE A SURFACE LOW DEEPENS OVER COLORADO. THIS WEATHER PATTERN
IS FAVORABLE FOR STRONG WINDS ACROSS SOUTHERN NEW MEXICO AND
WESTERN TEXAS.

NMZ022>025-030>032-TXZ055-056-231100-
/O.CON.KEPZ.WI.Y.0007.090323T1800Z-090324T0200Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
1158 AM MDT SUN MAR 22 2009

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT MONDAY. 

WINDY CONDITIONS WILL OCCUR ON MONDAY WITH WEST WINDS HAVING
SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS TO 45 MPH OVER MOST
LOCATIONS BY AFTERNOON. HOWEVER WIND GUSTS MAY EXCEED 50 MPH
ACROSS HIGHER ELEVATIONS AND ESPECIALLY ALONG EASTERN SLOPES.
BLOWING DUST MAY REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW
AREAS CREATING HAZARDOUS TRAVEL CONDITIONS. DRIVING WILL ALSO BE
DIFFICULT FOR HIGH PROFILE VEHICLES AND THROUGH MOUNTAIN PASSES.

A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKY MOUNTAINS
WHILE A SURFACE LOW DEEPENS OVER COLORADO. THIS WEATHER PATTERN
IS FAVORABLE FOR STRONG WINDS ACROSS SOUTHERN NEW MEXICO AND
WESTERN TEXAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS74 KEPZ 231113
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
513 AM MDT MON MAR 23 2009

...WIND ADVISORY IN EFFECT FOR THIS AFTERNOON AND EARLY
EVENING...

.WINDY CONDITIONS WILL OCCUR TODAY WITH WEST WINDS HAVING
SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS TO 45 MPH OVER MOST
LOCATIONS BY THE AFTERNOON. HOWEVER WIND GUSTS MAY EXCEED 50 MPH
ACROSS HIGHER ELEVATIONS AND ESPECIALLY ALONG EASTERN SLOPES.
BLOWING DUST MAY REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW
ISOLATED AREAS CREATING HAZARDOUS TRAVEL CONDITIONS.

A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKY MOUNTAINS
WHILE A SURFACE LOW DEEPENS OVER COLORADO. THIS WEATHER PATTERN
IS FAVORABLE FOR STRONG WINDS ACROSS SOUTHERN NEW MEXICO AND
WESTERN TEXAS.

NMZ022>025-030>032-TXZ055-056-240200-
/O.CON.KEPZ.WI.Y.0007.090323T1800Z-090324T0200Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
513 AM MDT MON MAR 23 2009

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...

WINDY CONDITIONS WILL OCCUR TODAY WITH WEST WINDS HAVING
SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS TO 45 MPH OVER MOST
LOCATIONS BY THE AFTERNOON. HOWEVER WIND GUSTS MAY EXCEED 50 MPH
ACROSS HIGHER ELEVATIONS AND ESPECIALLY ALONG EASTERN SLOPES.
BLOWING DUST MAY REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW
ISOLATED AREAS CREATING HAZARDOUS TRAVEL CONDITIONS.

A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKY MOUNTAINS
WHILE A SURFACE LOW DEEPENS OVER COLORADO. THIS WEATHER PATTERN
IS FAVORABLE FOR STRONG WINDS ACROSS SOUTHERN NEW MEXICO AND
WESTERN TEXAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BRICE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Mar 22, 4:29 AM MDT, 6 hours 13 minutes earlier.

Area forecast discussion, Mar 22, 4:29 AM MDT, 6 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
429 AM MDT SUN MAR 22 2009

.SYNOPSIS...
AN APPROACHING UPPER LEVEL STORM SYSTEM WILL HELP GENERATE STRONG
SURFACE WINDS BOTH TODAY AND MONDAY. TEMPERATURES TODAY WILL BE
WELL ABOVE NORMAL...BUT STARTING MONDAY TEMPERATURES WILL BE
AT...OR A LITTLE BELOW NORMAL FOR MUCH OF THE WEEK. A SECOND STORM
SYSTEM WILL BRING MORE WINDS AND BELOW NORMAL TEMPERATURES FOR THE
END OF THE COMING WEEK.

&&

.DISCUSSION...
WINDS AND MORE WINDS ARE ON TAP FOR THE NEXT 36 HOURS OR SO.
CURRENTLY A STRONG UPPER LEVEL TROF IS DIGGING ITS WAY ALONG THE
CENTRAL CALIFORNIA COAST. THIS SYSTEM WILL TURN MORE TO THE EAST
LATER THIS MORNING AND BEGIN ITS PUSH INTO ARIZONA. AS THE SYSTEM
APPROACHES WE WILL SEE BOTH OUR UPPER LEVEL AND SURFACE WINDS
INCREASE. A LEE SIDE TROF WILL BE THE CULPRIT FOR INCREASING OUR
SURFACE WINDS...WHILE A JET MAX ROUNDING THE BASE OF THE TROF WILL
HELP BUMP UP OUR UPPER LEVEL WINDS. THE SYSTEM STILL LOOKS MISSED
TIME TO GIVE US A REALLY STRONG WIND EVENT. BUT WINDS WILL BE
DEFINITELY NOTICEABLE THIS AFTERNOON AND EVENING. SINCE THE BEST
WIND DYNAMICS WILL BE COMING ACROSS THE AREA IN THE MORNING HOURS
ON MONDAY WE WILL SEE THE WINDS BLOW ALL NIGHT. WE COULD EVEN SEE
SOME VERY STRONG AND GUSTY DOWN SLOPE WINDS LATE SUNDAY
NIGHT/MONDAY MORNING ALONG THE EASTERN SLOPES OF AREA MOUNTAINS.
THE LOW WILL TAKE A LITTLE TIME TO GET THROUGH THE AREA SO WE WILL
SEE STRONG WINDS TOMORROW. I THINK TODAYS WINDS WILL STAY JUST
BELOW ADVISORY LEVELS...BUT TOMORROWS WINDS MAY CREEP A LITTLE
HIGHER SO AN ADVISORY MAY BE NEEDED FOR TOMORROW. RIGHT NOW I
DONT THINK DUST WILL BE A BIG PROBLEM EITHER TODAY OR MONDAY.
WINDS WILL BE FROM THE RIGHT DIRECTION TODAY...BUT WITH THEIR LATE
START I DONT THINK THEY WILL HAVE ENOUGH TIME TO GET THE DUST
GOING...WELL SEE. ON MONDAY WE WILL HAVE COLD AIR ADVECTION AND
THAT IS USUALLY VERY GOOD AT KNOCKING DOWN ANY DUST THEY MAY GET
LIFTED INTO THE AIR.

AFTER THE LOW MOVES BY LATE ON MONDAY WE WILL REMAIN AT THE BASE
OF A LONG WAVE TROF. THIS WILL KEEP US SUNNY AND COOL THROUGH
WEDNESDAY...BUT BEING AT THE BASE OF THE TROF MEANS THERE IS A
GOOD CHANCE THAT ANOTHER LOW WILL BE ROTATING THROUGH THE TROF.
SURE ENOUGH ALL THE EXTENDED MODELS ARE BRINGING ANOTHER LOW INTO
THE SOUTHWEST ON THURSDAY. RIGHT NOW BOTH THE GFS AND ECMWF ARE IN
GENERALLY GOOD AGREEMENT WITH BRINGING THE LOW ACROSS THE NORTHERN
PART OF NEW MEXICO...WHICH WOULD MAKE IT ANOTHER WIND MAKER FOR US.
THE DGEX IS A LITTLE MORE BOLDER AND DROPS THE LOW DOWN TO THE
U.S./MEXICO BORDER. THIS WOULD LEAD TO MORE OF A WET SOLUTION THEN
A WIND SOLUTION. FOR NOW I WILL STICK WITH THE GFS/ECMWF
SOLUTION...BUT WE WILL NEED TO KEEP AN EYE ON THE DGEX AND SEE IF
IT STICKS TO ITS GUNS OR FALLS IN LINE WITH THE OTHERS. AFTER THE
SECOND TROF GOES ON PAST WE WILL STAY IN A DRY AND COOL NORTHWEST
FLOW THROUGH THE COMING WEEKEND.

TEMPERATURES AGAIN TODAY WILL BE ALMOST TEN DEGREES ABOVE NORMAL.
THOSE WARMER TEMPERATURES WILL ALSO AID IN MIXING DOWN SOME OF THE
STRONGER WINDS ALOFT. AS THE FIRST TROF COMES ON PAST EARLY MONDAY
MORNING IT WILL SWEEP A PACIFIC COLD FRONT ACROSS THE AREA. THIS
FRONT WILL COOL OUR TEMPERATURES TO NEAR NORMAL ON MONDAY AND A
DEGREE OR TWO BELOW NORMAL ON TUESDAY. ON WEDNESDAY AND THURSDAY
TEMPERATURES WILL CLIMB BACK TO NEAR NORMAL OUT AHEAD OF THE NEXT
TROF. AS THE SECOND TROF COMES BY IT TOO WILL BRING ANOTHER SHOT
OF COOLER AIR...SO THAT OUR HIGHS ON FRIDAY AND SATURDAY WILL BE
AROUND FIVE TO SEVEN DEGREES BELOW NORMAL.

&&

.AVIATION...22/12Z-23/12Z
GENERALLY VFR CONDITIONS EXPECTED TODAY...BUT THINGS WILL BE
PRETTY WINDY. AN APPROACHING UPPER LEVEL STORM SYSTEM WILL HELP
INCREASE WINDS BOTH ALOFT AND AT THE SURFACE. BY THIS AFTERNOON
SURFACE WINDS OF 20 TO 30 KNOTS WILL BE POSSIBLE. THIS WILL CREATE
ISOLATED AREAS OF MVFR VISIBILITIES IN BLOWING DUST. IN ADDITION
THE WINDS WILL CREATE MODERATE TO SEVERE TURBULENCE NEAR AREA
MOUNTAINS...ESPECIALLY ALONG THE EASTERN SLOPES. WINDS LOOK TO
STAY UP ALL NIGHT SUNDAY NIGHT AND LAST WELL INTO THE DAY ON
MONDAY.

&&

.FIRE WEATHER...

...RED FLAG WARNING IN EFFECT FOR SUNDAY AFTERNOON AND EVENING...

A STRONG AREA OF LOW PRESSURE WILL CONTINUE TO MOVE INTO THE
SOUTHWEST THIS AFTERNOON. THIS LOW WILL HELP STRENGTHEN BOTH OUR
WINDS ALOFT AND AT THE SURFACE. STRONG AND GUSTY SURFACE WINDS CAN
BE EXPECTED BY LATER THIS AFTERNOON. WINDS APPROACHING 25 TO 35
MPH WILL BE POSSIBLE ESPECIALLY IN THE HIGHER TERRAIN. ALSO THE
WINDS WILL CONTINUE TO MOVE IN DRIER AIR SO AFTERNOON RHS WILL
BOTTOM OUT BETWEEN 10 AND 15 PERCENT. ALL THIS TAKEN ALONG WITH
THE HIGH FIRE DANGER WILL GIVE US RED FLAG CONDITIONS THIS
AFTERNOON AND EVENING. WINDS WILL STAY UP OVER NIGHT SO VERY
LIMITED RH RECOVERIES BY MONDAY MORNING. WINDS LOOK TO BE EVEN
STRONGER ON MONDAY. DESPITE THE COOLER AIR MOVING INTO THE AREA WE
SHOULD AGAIN SEE RHS BELOW 15 PERCENT SO AGAIN ON MONDAY CRITICAL
FIRE WEATHER CONDITIONS SHOULD BE MET. THE MIDDLE PART OF THE
COMING WEEK LOOKS CALMER AND CONTINUED COOL. BY NEXT THURSDAY
ANOTHER UPPER LEVEL LOW WILL BRING WINDS AND POSSIBLE MOUNTAIN
SHOWERS TO THE AREA. WE AGAIN MAY SEE CRITICAL FIRE WEATHER
CONDITIONS BEING MET THURSDAY AFTERNOON. AFTER THE SECOND LOW
PASSES WE WILL SEE A WARMING TREND WITH CALMER WINDS AS WE MOVE
INTO NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 83  57  75  47  71 /   0   0   0   0   0
SIERRA BLANCA TX        82  55  74  45  72 /   0   0   0   0   0
LAS CRUCES              82  55  74  44  70 /   0   0   0   0   0
ALAMOGORDO              80  55  73  45  69 /   0   0   0   0   0
CLOUDCROFT              60  39  52  27  48 /   0   0   0   0   0
TRUTH OR CONSEQUENCES   81  54  74  44  69 /   0   0   0   0   0
SILVER CITY             76  45  69  34  64 /   0  10   0   0   0
DEMING                  83  54  75  44  71 /   0   0   0   0   0
LORDSBURG               83  53  75  43  72 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 10 PM MDT THIS
     EVENING FOR NMZ110>113.

TX...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 10 PM MDT THIS
     EVENING FOR TXZ055-056.

&&

BRICE
Hazardous weather outlook, Mar 22, 7:52 AM MDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
752 AM MDT SUN MAR 22 2009

NMZ022>025-030>032-TXZ055-056-231400-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
752 AM MDT SUN MAR 22 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

AN APPROACHING UPPER LEVEL STORM SYSTEM WILL CREATE STRONG SURFACE
WINDS THIS AFTERNOON. WINDS SPEEDS OF 20 TO 30 MPH WITH GUSTS TO
40 MPH WILL BE POSSIBLE. THERE MAY BE ISOLATED AREAS OF BLOWING
DUST THAT WILL REDUCE VISIBILITIES BELOW ONE MILE. THE WINDS WILL
CONTINUE TO BLOW INTO THE OVER NIGHT HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE WINDS WILL CONTINUE ON MONDAY AND COULD BE AS STRONG AS 25 TO
35 MPH WITH GUSTS TO 45 MPH. BLOWING DUST IS NOT EXPECTED TO BE A
PROBLEM ON MONDAY. ANOTHER UPPER LEVEL STORM SYSTEM WILL BRING
ANOTHER ROUND OF WINDS TO THE AREA ON NEXT THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 7:47 PM MDTRed Flag WarningEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more26 hr
Mar 22, 7:10 AM MDTFire Weather WatchEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more14 hr

Nearby

Wind Advisories in New Mexico, 2009Wind Advisories in Texas, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.